Generators and relations for wreath products

Authors

  • Yu. A. Drozd Ин-т математики НАН Украины, Киев
  • R. V. Skuratovskii

Abstract

Generators and defining relations for wreath products of groups are given. Under a certain condition (conormality of generators), they are minimal.

Published

25.07.2008

Issue

Section

Short communications

How to Cite

Drozd, Yu. A., and R. V. Skuratovskii. “Generators and Relations for Wreath Products”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 7, July 2008, pp. 997–999, https://umj.imath.kiev.ua/index.php/umj/article/view/3216.